CSpace  > 应用数学研究所
关于一类非线性双曲方程组的二维Cauchy问题
黄飞敏
1998
Source Publication数学学报
ISSN0583-1431
Volume041Issue:004Pages:707
Abstract本文通过引进新的广义解定义,对一类非线性双曲方程组的二维Cauchy问题,证明了的存在唯一性,并且,解可能含δ波。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37600
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
黄飞敏. 关于一类非线性双曲方程组的二维Cauchy问题[J]. 数学学报,1998,041(004):707.
APA 黄飞敏.(1998).关于一类非线性双曲方程组的二维Cauchy问题.数学学报,041(004),707.
MLA 黄飞敏."关于一类非线性双曲方程组的二维Cauchy问题".数学学报 041.004(1998):707.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[黄飞敏]'s Articles
Baidu academic
Similar articles in Baidu academic
[黄飞敏]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[黄飞敏]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.